Instantons on multi-taub-nut spaces I: Asymptotic form and index theorem

Sergey A. Cherkis, Andrés Larraín-Hubach, Mark Stern

Research output: Contribution to journalArticlepeer-review

Abstract

We study finite action anti-self-dual Yang-Mills connections on the multi-Taub-NUT space. Under a technical assumption of generic asymptotic holonomy, we establish the curvature and the harmonic spinor decay rates and compute the index of the associated Dirac operator. This is the first in a series of papers proving the completeness of the bow construction of instantons on multi-Taub-NUT spaces and exploring it in detail.

Original languageEnglish (US)
Pages (from-to)1-72
Number of pages72
JournalJournal of Differential Geometry
Volume119
Issue number1
DOIs
StatePublished - Sep 2021

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint

Dive into the research topics of 'Instantons on multi-taub-nut spaces I: Asymptotic form and index theorem'. Together they form a unique fingerprint.

Cite this